# SDR FDEA201704121139

- Difficulty date: April 12, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N862FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37733
- Aircraft time: 22,145 hours, 3,463 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114W2100111
- Part serial: 000977
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING NR 7 SLAT ASSEMBLY CENTER LEADING EDGE SURFACE FOUND DAMAGED AT ISS 264.620. SLAT SURFACE REPAIRED AS PER EA G-5750-T0332638 P1 REPAIR FOR 01 EA BULGE FOUND COMMON LT WING NR 7 SLAT ASSY CENTER LE OUTER SKIN AT ISS 264.620. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
